# SDR CALA0800477

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 31,576 hours, 10,234 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22881
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN AFT PRESSURE BULKHEAD STR 12 C, WATERLINE 246.  REPAIRED DAMAGE TO AFT PRESSURE BULKHEAD AT STRINGER 12L, WATERLINE 246 IN COMPLIANCE WITH SRM 53-80-08 REPAIR 1, ECRA 5344-01001.
